# SDR P5CA0401291

- Difficulty date: December 14, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 16,769 hours, 2,962 cycles
- Engine: Ge CF680C2*
- Engine time: 10,266 hours, 1,834 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

BIRD INGESTION INTO NR 1 ENG AT ROTATION.  ENG SHUT DOWN.  PERFORMED BIRD STRIKE INSPECTION PER MM 05-51-14.  REPLACED ENG PER PAC: P71-00-00-1A AND P71-00-00-2A.
